# SDR 98ZZZX1464

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N90045
- Make and model: Cessna 175A
- Aircraft serial: 56603
- System (JASC): 7120 · Engine Mount Section
- Part: Bracket
- Part number: 051313211
- Condition: Cracked
- Location: Eng Mt Upper
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK RADIATING FROM ENGINE MOUNT BOLT HOLE.  THIS IS THE SECOND CESSNA 175 SUBMITTER FOUND WITH CRACKED BRACKETS.  VISUAL INSPECTION IS SATISFACTORY TO IDENTIFY CRACKS, BUT GAINING ACCESS TO BRACKET MAY REQUIRE REMOVAL OF ENGINE MOUNT BOLT/NUT AND WASHERS.
